Volgen
Mihai Putinar
Mihai Putinar
Professor of Mathematics, University of California and Newcastle University, UK
Geverifieerd e-mailadres voor math.ucsb.edu - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
Positive polynomials on compact semi-algebraic sets
M Putinar
Indiana University Mathematics Journal 42 (3), 969-984, 1993
11581993
Complex symmetric operators and applications
S Garcia, M Putinar
Transactions of the American Mathematical Society 358 (3), 1285-1315, 2006
4252006
Complex symmetric operators and applications II
S Garcia, M Putinar
Transactions of the American Mathematical Society 359 (8), 3913-3931, 2007
2922007
Lectures on hyponormal operators
M Putinar, M Martin
Birkhäuser, 2012
2782012
Spectral decompositions and analytic sheaves
J Eschmeier, M Putinar
Oxford University Press, 1996
2641996
Hyponormal operators are subscalar
M Putinar
Journal of Operator Theory, 385-395, 1984
1821984
Solving moment problems by dimensional extension
M Putinar, FH Vasilescu
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 328 (6), 495-499, 1999
1511999
Reconstructing planar domains from their moments
B Gustafsson, C He, P Milanfar, M Putinar
Inverse Problems 16 (4), 1053, 2000
1362000
Poincaré’s variational problem in potential theory
D Khavinson, M Putinar, HS Shapiro
Archive for rational mechanics and analysis 185, 143-184, 2007
1332007
Variation der globalen Ext in Deformationen kompakter komplexer Räume
C Bănică, M Putinar, G Schumacher
Mathematische Annalen 250 (2), 135-155, 1980
1291980
Mathematical and physical aspects of complex symmetric operators
SR Garcia, E Prodan, M Putinar
Journal of Physics A: Mathematical and Theoretical 47 (35), 353001, 2014
1172014
Data-driven spectral analysis of the Koopman operator
M Korda, M Putinar, I Mezić
Applied and Computational Harmonic Analysis 48 (2), 599-629, 2020
962020
A note on Tchakaloff’s theorem
M Putinar
Proceedings of the American Mathematical Society 125 (8), 2409-2414, 1997
871997
Nearly subnormal operators and moment problems
RE Curto, M Putinar
Journal of functional analysis 115 (2), 480-497, 1993
811993
Extremal solutions of the two-dimensionalL-problem of moments
M Putinar
journal of functional analysis 136 (2), 331-364, 1996
771996
Positive polynomials in scalar and matrix variables, the spectral theorem and optimization
JW Helton, M Putinar
arXiv preprint math/0612103, 2006
712006
Reducing subspaces for analytic multipliers of the Bergman space
RG Douglas, M Putinar, K Wang
Journal of Functional Analysis 263 (6), 1744-1765, 2012
682012
Bishop's condition (β) and rich extensions of linear operators
J Eschmeier, M Putinar
Indiana University mathematics journal 37 (2), 325-348, 1988
681988
Spherical contractions and interpolation problems on the unit ball
J Eschmeier, M Putinar
Walter de Gruyter GmbH & Co. KG 2002 (542), 219-236, 2002
652002
Bergman polynomials on an archipelago: estimates, zeros and shape reconstruction
B Gustafsson, M Putinar, EB Saff, N Stylianopoulos
Advances in Mathematics 222 (4), 1405-1460, 2009
602009
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20